# SDR YENA2023041400401

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 28,050 hours, 9,105 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1853, JFK-PBI. 'WET MUSTY SMELL REPORTED BY FAS IN REAR CABIN DESCENDING THROUGH CLOUDS BELOW 10K FEET. ON GROUND WITH APU BLEED ON ODOR REACCURED; ACCOMPLISHED INFO NOTICE 2017-T015 TSM 05-50-00-810-831-A FOUND CAUSE TO BE APU BLEED.THE LEVEL OF ODOR IS1 A.A/C HAS BEEN DECONTAMINATED AND NO FUMES NOTED. ODOR OCCURRED WHILE A/C WAS DESCENDING BELOW 10K INTO STORM CLOUD APU PLACED ON MEL ON LOG DEFECT 3709107, ITEM 1 OK FOR SERVICE.
